Աստղաֆիզիկա =Астрофизика =Astrophysics

Устойчивость эллиптических звездных дисков. I. Уравновешенные диски

Бисноватый-Коган, Г. С. (1984) Устойчивость эллиптических звездных дисков. I. Уравновешенные диски. Աստղաֆիզիկա, 20 (3). pp. 547-564.

[img]
Preview
PDF
Download (2195Kb) | Preview
    Item Type: Article
    Additional Information: The stability of elliptical stellar disks. I. Balanced disks.
    Uncontrolled Keywords: Besnovatyi-Kogan G. S.
    Subjects: Q Science > QB Astrophysics > Stars
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 09 Sep 2013 12:56
    Last Modified: 09 Sep 2013 12:56
    URI: http://astro.asj-oa.am/id/eprint/2926

    Actions (login required)

    View Item